# SDR VNAA2020090299913

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 37,924 hours, 36,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151062
- Condition: Corroded
- Location: Bs 1051-1098
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED BETWEEN FS 1051-1098.  REPAIRED IAW SRM 53-00-03-201-001-A01.
